MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 02-012-35-2515
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 03/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 02-010-01-0325 - logic femoral ps cem right sz 2.5, 2776719; 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t, 2285360; 200-02-35 - three peg patella 35mm 2492767, 204-34-04 - fluted stem extension 40l x 14 mm, 1599916; 204-70-00 - tibial stem ext.Screw, 2737156.
 
Event or Problem Description
As reported via legal documentation, a patient had primary right knee replacement on (b)(6) 2013.They subsequently underwent right knee revision surgery on (b)(6) 2023, approximately 9 years 6 months after their initial implantation.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H10.Additional information- a2, b1, b5, d5, h6 health effect - clinical code, medical device problem code-2988, component code.These devices are used for treatment not diagnosis.There is no additional information available.Pending investigation.
 
Event or Problem Description
Operative report - revision of right total knee polyethylene and femoral component.Failed right total knee polyethylene and femoral component due to premature polyethylene wear and osteolysis of the femoral component.Early aseptic failure and loosening.There was found to be encapsulated polyethylene debris throughout the entire synovium.There was severe wear of the polyethylene component with pitting and fracturing of the polyethylene itself.The tibial component was found to be well fixed to the bone with no evidence of surrounding osteolysis.The patella component was also found to be well fixed.There was found to be a large osteolytic defect of the lateral femoral condyle, measuring about 5ml in dimension, it was filled with bone graft.Infection work up was negative.The patient was awakened and transferred to the recovery room in stable condition.There were no complications.There is no additional information available.
 
Additional Manufacturer Narrative
Recall number: z-0021-2022.1038671-2024-04717 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04717 the following sections were updated: h6.The following sections were corrected: h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, fracture, a failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523782617
MDR Report Key17607343
Report Number1038671-2023-02030
Device Sequence Number6125452
Product Code JWH
UDI-Device Identifier10885862001795
UDI-Public10885862001795
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2015
Device Catalogue Number02-012-35-2515
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer01/24/2024
12/06/2024
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date05/23/2024
12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale